# SDR L7OA20130314001

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 5,948 hours, 4,734 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Resistor
- Condition: Burned
- Location: Blower
- Component: Blower Assy
- Component part number: 11342701
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED SMOKE IN CABIN.  FOUND AFT EVAPORATOR BLOWER RESISTOR BURNED.
